MathSciNet Relay Station
MathSciNet bibliographic data
MR1849181 (2002h:60165) 60J65 (60F10 60J50)
Bañuelos, Rodrigo; DeBlassie, R. Dante; Smits, Robert The first exit time of planar Brownian motion from the interior of a parabola. Ann. Probab. 29 (2001), no. 2, 882–901.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement